# SDR MALA010458

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,CORROSION ON INTERCOASTAL BETWEEN STA 236 AND STA 258 AT LBL 10. REMOVED CORROSION ON INTERCOSTAL BETWEEN STA 236-258 AT LBL 10 IAW SRM 51-70-40.  INSTALLED NEW ANGLE, SHIM AND SUPPORT DOUBLER ON INTERCOSTAL BETWEEN STA 236-258 AT LBL 10 IAW 51-40-21.
